MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device powered off by itself multiple times during a patient event.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.This issue is patient related; however, there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device but was unable to duplicate the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
 
Additional Manufacturer Narrative
Stryker was made aware by the customer that only 90v was coming from the customer's inverter in their ambulance.While the reported issue could not be duplicated or verified and the cause could not be determined, it is possible that the issue was due to the customer's power source.
 
Event or Problem Description

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18335189
Report Number0003015876-2023-02375
Device Sequence Number17827410
Product Code MKJ
UDI-Device Identifier00883873871621
UDI-Public00883873871621
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown